# SDR 9620999857

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone Jack
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CATPAIN'S VHF TRANSMITTER BECAME INOPERATIVE.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND CAPTAIN'S MICROPHONE JACK INTERMITTENT.  REPLACED MICROPHONE JACK, OPERATIONAL CHECK OK.
